# SDR QXEA0000699

- Difficulty date: March 7, 2000
- Submitted: March 21, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND WING TO FUSELAGE ATTACH ANGLE CRACKED AT STATION 1700 Z STRINGER STATION 1825.  REPAIRED IAW FOKKER SRM 51-31-01 AND FOKKER SRM 51-30-02.
